Hello and welcome.
I am sorry you are having a difficult time getting off your Rx. Discontinuations can be challenging...and confusing, since it is hard to differentiate between what may be a s/e of the med...and what may actually be anxiety causing physical symptoms.
A couple of questions:
Are you using your prescribing doctor's guidelines for your taper schedule? It does seem that you got a bit of an erratic start. Now that you are on the liquid drops, hopefully things will go more smoothly.
Second question, have you been able to learn tools through therapy and/or self help to replace the help the medication was providing for anxiety management? This should always be a goal IMO.
The last leg of a wean can often be really challenging...so if you want to the most gentle and gradual method of discontinuation, you can look into water titration
. You are already doing this to some degree since you have your medication in drop form...
...but titration allows you to go down in dose to micro particle level, so this may be of interest to you?
See our Resources
at the top of the main forum page here for great self help suggestions to feel your best overall...and post with us anytime for sharing and support!
"Courage is not the abscence of fear, it is feeling afraid and doing it anyway!"
"Worrying does not empty tomorrow of its troubles...it empties today of its strength."
Corrie Ten Boom
Panic Syndrome recovery due to CBT